# SDR CALA2023062201973

- Difficulty date: June 21, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N12005
- Make and model: Boeing 787-10
- Aircraft serial: 40937
- Aircraft time: 18,166 hours, 2,574 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Threshold
- Part number: ABY003012A0061
- Condition: Corroded
- Location: Lav L
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

787-10 LAVATORY L THRESHOLD CORROSION INSPECTION - FOUND CORROSION ON LAV L AT O/B LOWER DOOR THRESHOLD. ACOMPLISHED INSPECTION STEPS 1-3 AND STEPS 5-11. REF AVO 10900 VERIFIED MATERIAL TO FABRICATE DOUBLER -136 AS NOTED ABOVE.  OK TO CONTINUE. ACCOMPLISHED STEPS 1 THRU 3 OF A.V.0 10900 AND STEP 5 PROVIDED ACOMPLISHED DVI OF FLOOR PANEL AND SURROUNDING FRAMES. REF AVO VERIFIED ALUMINUM SHEET MATERIAL TO FAB. DOUBLER-136, AS: ENGINEERING WITH THE DIMENSIONS REQUESTED ON A.V.O 10900 FOR 10900 ITEM 4 .050-2024-T3, P.O# 7229330 REF. AVO10900 ITEM: 8, FIG. 6.32 PG. FURTHER REVIEW. ALSO ACCOMPLISHED STEPS 6 THRU 11. 32 VERIFIED MATERIAL FOR -42 AND -43 REPAIR DOUBLERS AS NOTED VERIFIED ACCOMPLISHMENT OF STEP 12 OF AVO10900 REV.A, FIG. 6-11 OK TO INSTALL REPAIR PARTS PER STEPS 14-23 . REF AVO 10900 REV A ABOVE.  PERFORMED CONFORMITY CHECK, AND IDENTIFICATION OF BY REPLACING ANY FOUND BAD INSERTS IN LAV-L FLOOR PANEL. OKAY TO FABRICATED PARTS -136, -42, -43.  VERIFIED FIT AND FINISH OF CONTINUE REPAIR DOUBLERS -136, -42, -43. FABRICATED DOUBLER-136 REF. AVO10900 REV.A, ITEM: 8, FIG. 6.32 VERIFIED ALUMINUM SHEET RAW STOCK MATERIAL .050-2024-T3, P.O# FABRICATED DOUBLER-42, REF. FIG. 6.33 PG. 33, AND DOUBLER-43, OK TO ALODINE AND PRIME REPAIR DOUBLERS -136, -42, -43 FOR LAV APPLIED ALODINE AND PRIME TO REPAIR DOUBLERS -136, -42, -43 FOR VERIFIED ALODINE AND PRIME OF REPAIR PARTS FOR LAV L. OK TO ACCOMPLISHED STEP 12 OF AVO10900 REV.A, FIG. 6-11 BY REPLACING PERFORMED DVI INSPECTION OF L
